# SDR P5CA9900192

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806FT
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1726l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STAT 1726 BL 30L ANGLE FOUND CRACKED JUST BELOW TRACK.  REMOVED AND FABRICATED NEW ANGLE AND INSTALLED PER SRM 51-10-01, 51-10-03 AND 51-30-02.
